# SDR CA040407009

- Difficulty date: April 7, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bolkms BO105LSA3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: 105456611
- Condition: Cracked
- Location: Actuator
- Component: Actuator
- Component part number: 105456131
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TESTING THE ACTUATOR SHOWED HIGH INTERNAL LEAKAGE.  AFTER INVESTIGATION IT WAS DISCOVERED THAT THE HOUSING WAS CRACKED INTERNALLY.  THE CRACK IS IN THE SERVO VALVE AXIS OF THE HOUSING AND APPEARS TO ORIGINATE FROM A DRILLED PASSAGE.  THIS ASSEMBLY RECEIVED FROM AN AIRCRAFT IN THE USA.
